Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 9, Number 1 (2009), 327-335.
Graphs of subgroups of free groups
We construct an efficient model for graphs of finitely generated subgroups of free groups. Using this we give a very short proof of Dicks’s reformulation of the strengthened Hanna Neumann Conjecture as the Amalgamated Graph Conjecture. In addition, we answer a question of Culler and Shalen on ranks of intersections in free groups. The latter has also been done independently by R P Kent IV.
Algebr. Geom. Topol., Volume 9, Number 1 (2009), 327-335.
Received: 27 August 2008
Revised: 25 January 2009
Accepted: 28 January 2009
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 20E05: Free nonabelian groups
Louder, Larsen; McReynolds, D B. Graphs of subgroups of free groups. Algebr. Geom. Topol. 9 (2009), no. 1, 327--335. doi:10.2140/agt.2009.9.327. https://projecteuclid.org/euclid.agt/1513796968